# SDR UPS97222505

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Disbond
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 7 SPOILER X-RAY VIEWS 5, 6, 7, 8 HAS WATER ENTRAPMENT INDICATIONS NOTED.  REMOVED DAMAGED AREAS, REPAIRED NR 7 SPOILER PER SRM 57-50-6.
